Copaxone and Fatigue?

A board to discuss the Multiple Sclerosis modifying drug Copaxone

Re: Copaxone and Fatigue?

Postby Jimpsull » Sun May 19, 2013 1:44 pm

I have been on copaxone over 10 years. I believe I have gone secondary progressive. In 10 years on copaxone I had no major relapses. However, over the past year or two my legs have started degrading. I tried adding LDN and had my first relapse in 10 years. The copaxone hasn't caused the fatigue and weakness in my legs, that is the MS. What it has done is keep relapses away. I still have use of everything, which may not be the case without copaxone.
Jimpsull
Family Elder
 
Posts: 129
Joined: Thu May 16, 2013 7:49 pm

Advertisement

Re: Copaxone and Fatigue?

Postby daverestonvirginia » Wed May 22, 2013 8:48 am

I have been on Copaxone for about eight years now, I have not experienced fatigue at all.
User avatar
daverestonvirginia
Family Elder
 
Posts: 196
Joined: Mon Apr 09, 2007 2:00 pm
Location: Reston, Virginia

Re: Copaxone and Fatigue?

Postby Jacquiefripp » Sun Jan 01, 2017 10:19 am

Would like to warn people about taking modifinal for fatigue and mental allertness, I was taking this drug for a few years and have this week been diagnosed with atrial fibrillation and high blood pressure, I have been advised that this could of been caused by taking 3-4 100g tablets a day and a 70mg dose of amatriptaline for pain, I have stopped both drugs and am waiting for further tests, I was diagnosed with ms in 1997 and apart from this and the breathless feeling, which I thought was a ms hug, I'm not progressing too fast, just hope my heart can cope. Anyone taking modifinal should have regular ecg and be checked regularly, I did not get tested, ever!!!!!
Capaxone has always been fine for me and I believe it helps somewhat with the fatigue
Take care everybody and happy new year
Jacquiefripp
Newbie
 
Posts: 1
Joined: Sun Jan 01, 2017 10:08 am

Previous

Return to Copaxone

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service